# SDR ORJA98180

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EM1267
- Condition: Discharged
- Location: Seats 17-14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RENO, EMERGENCY LIGHTS AT SEATS 17 THROUGH 24 WERE INOPERABLE.  REMOVED AND REPLACED BAD BATTERIES.  OPS CHECK GOOD.  (M)
